# SDR SWAA2022060903077

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 116A3110
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L/H WING FARING FORMER FIXED I/B L/E BS 500D.(MARKED) / [01] ADDED MEASUREMENTS;[02] PART HAS A 2.2' CRACK. NO DAMAGE LIMITS FOR PART FOUND IN SRM REPAIR B REPLACEMENT.;[03] REMOVED PART#116A3118-1 L/H WING FARING FORMER IAW SRM 51-40-02;[04] RECEIVED NEW PART. DRILLED AND LOCATED NEW PART IAW SRM 51-40-05; SRM 51-40-06; DWG 116A3118 ID 0001 REV-B OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.;[06] INSTALLED L/H WING FARING FORMER FIXED I/B L/E BS 500D; IAW SRM 51-40-02-0G-0; AND DWGS 116A3110;REV -; SHT 3; AND 116A3010 REV A; SH. 21.;[07] UPDATED MEASUREMENTS;[08] VERIFIED MEASUREMENT TABLE ACCURACY AND CORRECTIVE ACTION 6.
